# SDR AALA20091217TUL12

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON RIGHT INBOARD FLAP TRAILING EDGE SECTION UPPER SURFACE.  FABRICATED FILLER AND DOUBLER FOR SKIN REPAIR AND HOT BONDED PER 51-70-10-2R4 FIG 202A.
